Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 94, NWS Milwaukee, WI

November 24, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 24, 2011, 3:04 AM CST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2011, 3:04 AM CST (09:04 UTC)
Expired
Nov 26, 2011, 3:31 AM CST
In force
48 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WHUS73 KMKX 240904
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 AM CST THU NOV 24 2011

...LONG PERIOD OF GUSTY SOUTHWEST WINDS FOR NEAR-SHORE WATERS...
.THE NEAR-SHORE WATERS OF LAKE MICHIGAN ADJACENT TO SOUTHEAST
WISCONSIN WILL EXPERIENCE A LONG PERIOD OF GUSTY SOUTHWEST WINDS
TODAY THROUGH MUCH OF FRIDAY. THIS IS IN RESPONSE TO A TIGHT
PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE PLAINS STATES AND
HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY.

LMZ643>646-241715-
/O.NEW.KMKX.SC.Y.0094.111124T0904Z-111126T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
304 AM CST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST FRIDAY.

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH SOME GUSTS TO NEAR 30 KNOTS.

* WAVES: 3 TO 5 FEET INCREASING TO 4 TO 6 FEET WITH THE HIGHER
  WAVES TOWARD OPEN WATERS.

$$

KAPELA
WWW.WEATHER.GOV/MKX
7 follow-up statements
310 
WHUS73 KMKX 241541
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CST THU NOV 24 2011

...GUSTY SOUTHWEST WINDS EXPECTED TODAY INTO FRIDAY NIGHT... 

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE PLAINS
STATES...AND HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY....WILL
BRING GUSTY SOUTHWEST WINDS TO THE NEARSHORE WATERS TODAY. THESE
WINDS WILL LINGER INTO FRIDAY NIGHT. HIGH WAVES ARE EXPECTED TO
DEVELOP BY TONIGHT...ESPECIALLY TOWARD THE OPEN WATERS.

GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES ARE POSSIBLE SATURDAY
INTO SUNDAY NIGHT...AS A LOW PRESSURE SYSTEM AND COLD FRONT CROSS
THE REGION. 

LMZ643>646-242345-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-111126T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 AM CST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS.

* WAVES: 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET LATER TODAY AND
  TONIGHT. WAVES INCREASING TO 4 TO 7 FEET NORTH OF PORT
  WASHINGTON...AND TOWARD THE OPEN WATERS.

$$
WOOD
WWW.WEATHER.GOV/MKX
854 
WHUS73 KMKX 242134
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CST THU NOV 24 2011

...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED INTO FRIDAY
EVENING...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE NORTHERN
PLAINS...AND HIGH PRESSURE OVER THE SOUTHEAST...WILL BRING GUSTY
SOUTHWEST WINDS TO THE NEARSHORE WATERS THROUGH FRIDAY EVENING.
HIGH WAVES ARE EXPECTED TO LINGER DURING THIS TIME...ESPECIALLY
TOWARD THE OPEN WATERS.

GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES ARE POSSIBLE
SATURDAY INTO SUNDAY NIGHT...AS A LOW PRESSURE SYSTEM AND COLD
FRONT CROSS THE REGION.

LMZ643>646-250545-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-111126T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT INTO FRIDAY
  EVENING...THEN DECREASING IN THE LATE EVENING AND OVERNIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET BY THIS EVENING. THESE WAVES WILL
  LINGER INTO FRIDAY EVENING...REMAINING HIGHEST TOWARD THE OPEN
  WATERS.

$$
WOOD
WWW.WEATHER.GOV/MKX
290 
WHUS73 KMKX 250327
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CST THU NOV 24 2011

...BREEZY SOUTHWEST WINDS AND HIGH WAVES INTO FRIDAY EVENING...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER THE NORTHERN
PLAINS...AND HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES...WILL BRING
GUSTY SOUTHWEST WINDS TO THE NEARSHORE WATERS THROUGH FRIDAY
EVENING. HIGH WAVES ARE EXPECTED TO LINGER DURING THIS
TIME...ESPECIALLY TOWARD THE OPEN WATERS.

GUSTY WEST TO NORTHWEST WINDS AND HIGH WAVES ARE POSSIBLE
SATURDAY INTO SUNDAY NIGHT...AS A LOW PRESSURE SYSTEM AND COLD
FRONT CROSS THE REGION.

LMZ643>646-251130-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-111126T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST FRIDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TONIGHT INTO FRIDAY EVENING... 
  THEN DECREASING IN THE LATE EVENING AND OVERNIGHT. 

* WAVES: 2 TO 5 FEET OVER THE NEARSHORE WATERS BUT HIGHER TOWARD
  OPEN WATER. 

$$

WWW.WEATHER.GOV/MKX
GEHRING
513 
WHUS73 KMKX 251023
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 AM CST FRI NOV 25 2011

...BREEZY SOUTHWEST WINDS AND HIGH WAVES THROUGH SUNDAY NIGHT...

.A TIGHT PRESSURE GRADIENT AHEAD OF A LOW PRESSURE SYSTEM THAT
WILL MOVE NORTH OF THE REGION SATURDAY NIGHT WILL BRING GUSTY
SOUTHWEST WINDS TO THE NEAR SHORE WATERS THROUGH SATURDAY EVENING.
A COLD FRONT WILL MOVE ACROSS THE WATERS SATURDAY NIGHT AND WINDS
WILL BECOME NORTHWEST AND GUSTY SUNDAY BEHIND THE FRONT. HIGH WAVES ARE
EXPECTED TO CONTINUE THROUGH SUNDAY NIGHT...ESPECIALLY TOWARD THE OPEN
WATERS.


LMZ643>646-251830-
/O.EXT.KMKX.SC.Y.0094.000000T0000Z-111128T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
423 AM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY THROUGH SATURDAY...THEN
  DECREASING SOME OVERNIGHT. WINDS BECOME NORTHWEST 20 TO 25 KNOTS SUNDAY.
 

* WAVES: 2 TO 5 FEET OVER THE NEAR SHORE WATERS BUT HIGHER TOWARD 
  OPEN WATER. 

$$


WWW.WEATHER.GOV/MKX
681 
WHUS73 KMKX 252034
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CST FRI NOV 25 2011

...BREEZY SOUTHWEST WINDS AND HIGHER WAVES THROUGH SUNDAY NIGHT...

.A TIGHT PRESSURE GRADIENT AHEAD OF A LOW PRESSURE SYSTEM THAT
WILL MOVE NORTH OF THE REGION SATURDAY NIGHT WILL BRING GUSTY
SOUTHWEST WINDS TO THE NEAR SHORE WATERS THROUGH SATURDAY
EVENING. A COLD FRONT WILL MOVE ACROSS THE WATERS SATURDAY NIGHT
AND WINDS WILL BECOME NORTHWEST AND GUSTY SUNDAY BEHIND THE
FRONT. HIGH WAVES ARE EXPECTED TO CONTINUE THROUGH SUNDAY NIGHT...
ESPECIALLY TOWARD THE OPEN WATERS.

LMZ643>646-260445-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-111128T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
234 PM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS TODAY THROUGH SATURDAY...THEN 
  DECREASING SOME OVERNIGHT. WINDS BECOME NORTHWEST 20 TO 25 
  KNOTS SUNDAY. 

* WAVES: 2 TO 5 FEET OVER THE NEAR SHORE WATERS BUT HIGHER 
  TOWARD OPEN WATER. 

$$
099 
WHUS73 KMKX 260255
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CST FRI NOV 25 2011

...BREEZY SOUTHWEST WINDS AND HIGHER WAVES THROUGH SUNDAY NIGHT...

.A TIGHT PRESSURE GRADIENT AHEAD OF A LOW PRESSURE SYSTEM THAT
WILL MOVE NORTH OF THE REGION SATURDAY NIGHT. WHILE WINDS WILL
DROP BELOW SMALL CRAFT CRITERIA AT TIMES...IN GENERAL BRISK
SOUTHWEST WINDS SHOULD CONTINUE THROUGH SATURDAY EVENING. A COLD
FRONT WILL MOVE ACROSS THE WATERS SATURDAY NIGHT AND WINDS WILL
BECOME NORTHWEST AND GUSTY SUNDAY BEHIND THE FRONT. HIGH WAVES ARE
EXPECTED TO CONTINUE THROUGH SUNDAY NIGHT... ESPECIALLY TOWARD THE
OPEN WATERS.

LMZ643>646-261100-
/O.CON.KMKX.SC.Y.0094.000000T0000Z-111128T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
855 PM CST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST MONDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS. WINDS WILL BECOME
  NORTHWEST 20 TO 25 KNOTS SUNDAY.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.

$$
HENTZ

WWW.WEATHER.GOV/MKX
470 
WHUS73 KMKX 260931
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CST SAT NOV 26 2011

...BRISK NORTH WINDS AND HIGH WAVES ON SUNDAY...

.THE ARRIVAL OF A COLD FRONT EARLY SUNDAY MORNING WILL GENERATE
BRISK NORTHERLY WINDS AND HIGH WAVES FOR MUCH OF SUNDAY. 

LMZ643>646-261745-
/O.CAN.KMKX.SC.Y.0094.000000T0000Z-111128T1000Z/
/O.NEW.KMKX.SC.Y.0095.111127T1000Z-111128T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM CST
SUNDAY. 

* WINDS: NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS.

* WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 11:37 PM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Nov 23, 11:37 PM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 PM CST WED NOV 23 2011

.UPDATE...

STRATUS CLOUDS THAT FAILED TO DISSIPATE DURING THE DAY IN ERN IA
HAVE NOW ADVECTED ENEWD WITH THE BOUNDARY LAYER FLOW INTO FAR ERN
WI. WITHOUT ANY SUBSIDENCE IN THE BOUNDARY LAYER TO EVAPORATE THE
CLOUDS...THEY WILL CONTINUE INTO THU AM. NAM FCST SOUNDINGS DO
DEPICT THE LOW STRATUS AND ELIMINATE THEM BTWN 15Z-18Z. ADJUSTED
TEMPS TNT TO WARM OR HOLD STEADY AS CLOUDS ARRIVE.

&&

.AVIATION/06Z TAFS/...MVFR TO IFR CIGS WILL PREVAIL INTO THU AM AND
LIKELY DISSIPATE DURING THE LATE MORNING AS DEPICTED BY THE NAM FCST
SOUNDINGS. AREAS OF MVFR VSBYS AND ISOLD IFR VSBYS WILL OCCUR WITHIN
THE STRATUS DECK. VFR CONDITIONS TO THEN PREVAIL DURING THE
AFTERNOON AND NIGHT ALTHOUGH THERE ONCE AGAIN IS SOME POTENTIAL FOR
STRATUS THU NT VIA NAM FCST SOUNDINGS. A LOW LEVEL JET WILL BRING
LOW LEVEL WIND SHEAR TO SRN WI BY EARLY TO MID EVENING AND LAST ALL
NIGHT.

&&

.PREV DISCUSSION... /ISSUED 321 PM CST WED NOV 23 2011/

VERY SHORT TERM...TONIGHT AND THANKSGIVING DAY...FORECAST CONFIDENCE
MEDIUM.

LOW STRATUS DECK LINGERS FROM CENTRAL TO SOUTHWEST WISCONSIN AND
SOUTH INTO EASTERN IOWA. THIS FEATURE HAS SLOWLY MIXED OUT ON ITS
EDGES DURING THE DAY...WITH THE NORTHERN PORTIONS OF THE FORECAST
AREA FINALLY CLEARING OUT WITHIN THE PAST HOUR. HOWEVER...THIS LOW
STRATUS DECK IS NOT GOING TO MIX OUT BEFORE SUNSET...SO IT WILL
LINGER INTO THE EVENING WITH INVERSION BUILDING.

QUESTION IS HOW FAR WILL IT SHIFT INTO THE FORECAST AREA...BEFORE
MIXING OUT LATER THIS EVENING OR BEYOND WITH INCREASING BOUNDARY
LAYER WINDS. THE DECK IS SHOWING A VERY SLOW MOVEMENT TO THE
NORTHEAST...THUS THINK THAT IT SHOULD ONLY AFFECT THE FAR WESTERN
COUNTIES THIS EVENING. WILL GO MOSTLY CLOUDY INTO THE EVENING IN THE
FAR WEST. INCREASING BOUNDARY LAYER WINDS BELOW THE INVERSION BY MID
EVENING AND LATER TONIGHT SHOULD HELP MIX THIS DECK UP...AND SHOULD
RESULT IN IT GRADUALLY BREAKING APART. WILL TREND THIS WAY IN THE
FORECAST THIS EVENING.

SURFACE WINDS WILL ALSO BE IN THE 5 TO 8 KNOT RANGE TONIGHT...AS
PRESSURE GRADIENT INCREASES. THIS MAY PREVENT WIDESPREAD FOG
FORMATION ACROSS THE AREA. FOR NOW...WENT WITH PATCHY FOG IN THE
RIVER VALLEYS...WHERE WINDS WILL BE SOMEWHAT LOWER. WARM AIR
ADVECTION TONIGHT SHOULD COUNTER THE CLEARING SKIES...AND BRING LOWS
IN THE LOWER TO MID 30S.

PRESSURE GRADIENT CONTINUES TO TIGHTEN ON THANKSGIVING DAY...WITH
GUSTY SOUTHWEST WINDS. DRY AIRMASS SHOULD BRING SUNNY SKIES WITH
WELL ABOVE NORMAL TEMPERATURES. HIGHS IN THE MID 50S SEEM
REASONABLE...THOUGH UPPER 50S TO AROUND 60 ARE NOT OUT OF THE
QUESTION WITH THE STRONG MIXING AND WARM AIR ADVECTION. IT CERTAINLY
LOOKS TO BE ONE OF THE TOP TEN WARMEST THANKSGIVING DAYS ON RECORD
FOR MILWAUKEE AND MADISON.

SHORT TERM...THURSDAY NIGHT THROUGH SATURDAY.

THURSDAY NIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.

ENOUGH GRADIENT AHEAD OF APPROACHING SURFACE TROUGH FOR SUFFICIENT
MIXING TO KEEP DEW POINT DEPRESSIONS HOVERING AROUND 3F OR BETTER
TO PREVENT WIDESPREAD FOG....THOUGH SOME PATCHY FOG IN SHELTERED
LOW-LYING AREAS POSSIBLE THURSDAY NIGHT. WARM AIR ADVECTION WITH
THESE WINDS WILL ALSO HOLD TEMPERATURES UP IN THE 40S OVERNIGHT AS
WARMEST 925 MB TEMPS MOVE ACROSS.

FRIDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

SOME BRIEF COOLING IN THE MORNING AS FIRST WEAK SURFACE WAVE MOVES
THROUGH...BUT TEMPERATURES WILL REBOUND ON STRENGTHENING SW WINDS
AND CLIMB TO THE MID 50S BY MID-AFTERNOON...AND WOULD GO HIGHER IN
THE SOUTHERN HALF IF NOT FOR THICKENING CLOUD COVER. MODEL TRENDS
CONTINUE TO BACK OFF PRECIPITATION ASSOCIATED WITH APPROACHING
WAVE...SO HAVE REMOVED ANY MENTION OF PRECIPITATION FOR FRIDAY
AFTERNOON.

FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.

AS STATED ABOVE MODELS HAVE DELAYED FORCING WITH APPROACHING WAVE
UNTIL FRIDAY NIGHT...WITH THE BEST CHANCE OF PRECIPITATION AFTER
MIDNIGHT FRIDAY THROUGH SATURDAY MORNING WITH SURFACE LOW PASSAGE
AND BEST LAYER Q-VECTOR CONVERGENCE AND FRONTOGENETIC FORCING AHEAD
OF MID-LEVEL TROUGH. HAVE LIKELY POPS FOR THIS TIME PERIOD.

WITH TIMING DIFFERENCES THAT WILL IMPACT TEMPERATURES THROUGH THE
PERIOD...BLENDED SOLUTION KEEPS A NON-DIURNAL TREND TO TEMPERATURES
..WITH LITTLE FALL OFF FRIDAY NIGHT AS ALL OF SOUTHERN WISCONSIN IN
WARM SECTOR...THEN WARMING A FEW DEGREES IN THE MORNING SATURDAY...
STEADY THROUGH MIDDAY...WITH A SLOW FALL IN THE AFTERNOON. COOL
DOWN...AND AN END TO PRECIPITATION FOR THAT MATTER...COULD BE
QUICKER IF FASTER NAM SOLUTION PREVAILS.

LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY. FORECAST CONFIDENCE
MEDIUM TO LOW.

CHANCE OF PRECIPITATION CONTINUES THROUGH SATURDAY NIGHT AND LINGERS
INTO SUNDAY WITH VORTICITY MAXIMA ROTATING THROUGH SLOW-MOVING
NEUTRAL/POSITIVELY-TILTED 500MB TROUGH. POSSIBLE LAKE EFFECT
/ENHANCEMENT AS WELL AS 850MB TEMPERATURES FALL TO -4C TO -5C...WITH
LAKE WATER STILL IN THE UPPER 40S/AROUND +9C/ PRODUCING DELTA T/S OF
14 TO 15C. LAKE-INDUCED CAPE AROUND 150J/KG AND EQUILIBRIUM LEVELS
AROUND 5K FT. HOWEVER MOST OF THE LAKE-INDUCED PRECIPITATION SHOULD
REMAIN OFFSHORE WITH NNW 1000-900MB WINDS AND BETTER LAYER
CONVERGENCE OVER THE MID-LAKE REGIONS.

EXTENDED MODELS HAVE COME BACK INTO BETTER AGREEMENT WITH HANDLING
OF SOUTHERN CUT-OFF LOW THAT TEAR-DROPS AWAY FROM BASE OF DEEP
TROUGH AS IT PUSHES EAST OF THE CENTRAL U.S. SUNDAY NIGHT/MONDAY.
ALL PRECIPITATION COMES TO AND END BY SUNDAY NIGHT WITH RIDGING
BRINGING DRY WEATHER THROUGH MONDAY. SLIGHT CHANCE POPS RETURN
MONDAY NIGHT AND TUESDAY WITH MOISTURE-STARVED NORTHERN STREAM WAVE.
FORECAST SOUNDINGS INDICATE PRECIPITATION WILL FALL MAINLY AS A
RAIN/SNOW MIX...THOUGH ALL SNOW OVERNIGHT MONDAY NIGHT. CONSENSUS
MODELS END ANY PRECIPITATION BY TUESDAY NIGHT AND KEEP REGION DRY
THROUGH WEDNESDAY. TEMPERATURES ARE EXPECTED TO BE AT...OR JUST A
BIT ABOVE NORMAL THROUGH THE PERIOD.

AVIATION/00Z TAFS/...

LOW STRATUS DECK AND FOG TRENDS WILL BE THE BIG QUESTION FOR
TONIGHT. CURRENT MVFR CLOUD DECK SHOULD LINGER WEST OF MADISON
THROUGH THE EARLY EVENING HOURS...WITH MADISON AND THE EASTERN TAF
SITES REMAINING VFR.

SKIES SHOULD REMAIN MOSTLY CLEAR ACROSS TAF SITES THROUGH TONIGHT
INTO THANKSGIVING DAY. SOUTHWEST WINDS REMAINING HIGHER THAN LAST
NIGHT SHOULD PREVENT MVFR/IFR FOG FORMATION AT TAF SITES LATER
TONIGHT. MAY MENTION VFR FOG FOR NOW. GUSTY SOUTHWEST WINDS ARE
EXPECTED THANKSGIVING DAY...WITH GUSTS TO 25 KNOTS POSSIBLE AT
TIMES. VFR CONDITIONS ARE EXPECTED.

MARINE...

THE PRESSURE GRADIENT WILL TIGHTEN THANKSGIVING DAY...AND LINGER
THROUGH FRIDAY NIGHT AHEAD OF AN APPROACHING COLD FRONT. GUSTY
SOUTHWEST WINDS ARE EXPECTED DURING THIS TIME...WITH GUSTS OF 25
KNOTS POSSIBLE THANKSGIVING DAY AND UP TO 30 KNOTS FRIDAY...SLIGHTLY
LOWER DURING THE NIGHTTIME HOURS. THESE WINDS WILL GENERATE HIGH
WAVES...MAINLY TOWARD THE OPEN WATERS GIVEN THE OFFSHORE FLOW. A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD.

THE PRESSURE GRADIENT TIGHTENS EVEN MORE AFTER THE COLD FRONTAL
PASSAGE SATURDAY INTO SUNDAY. GUSTY WEST TO NORTHWEST WINDS OF 30 TO
35 KNOTS ARE POSSIBLE. THE HIGHEST WAVES AGAIN WOULD BE TOWARD THE
OPEN WATERS WITH THE OFFSHORE FLOW. A SMALL CRAFT ADVISORY OR GALE
WATCH/WARNING MAY BE NEEDED FOR THIS PERIOD.

BRISK WINDS AND HIGH WAVES ARE POSSIBLE AGAIN NEXT MONDAY AND
TUESDAY...AHEAD OF...AND BEHIND A PASSING COLD FRONT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...GEHRING
TONIGHT/THURSDAY AND AVIATION/MARINE...WOOD
THURSDAY NIGHT THROUGH WEDNESDAY...REM
Hazardous weather outlook, Nov 23, 3:37 PM CST, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST WED NOV 23 2011

WIZ046-047-051-052-056>060-062>072-242145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
337 PM CST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TUESDAY.

LMZ643>646-242145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY BE MET AT TIMES FROM THURSDAY
AFTERNOON THROUGH FRIDAY NIGHT DUE TO BRISK SOUTHERLY WINDS AHEAD
OF AN APPROACHING COLD FRONT AND AREA OF LOW PRESSURE.

BRISK NORTHWEST WINDS MAY REACH SMALL CRAFT CRITERIA ON SUNDAY
BEHIND SLOW MOVING LOW PRESSURE MOVING ACROSS THE GREAT LAKES.

SMALL CRAFT CONDITIONS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT WITH
BRISK WINDS BEHIND ANOTHER COLD FRONT CROSSING THE WESTERN GREAT LAKES.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.